# SDR ASAA2014122610082

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 2,228 hours, 708 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT01020
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,228 hours, 708 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START NR 2 ENGINE, N2 REACHED 23 PERCENT THEN FELL BACK TO 16 PERCENT. GROUND CREW NOTED SMOKE AND SPARKS COMING FROM NR 2 ENGINE.  ACCOMPLISHED ABORTED START CHECK LIST, RETURNED TO GATE.  ACFT GROUNDED.  R & R NR 2 ENG STARTER IAW MM 8-11-01-000-801-F00 AND 8-11-400-801-F00.  RAN NR 2 ENG, STARTER OPS AND LEAK CHECKS GOOD. CHECKED SURROUNDING AREA NO DEFECTS NOTED.
